Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pus-filled bumps on the waist, creases of groin, upper vaginal area, inverse psoriasis in body folds, tiredness, sleeplessness, lack of appetite, joint pain. Treatment?

i have pumps that are very deep around my waist on left side and in my creases of my groain that wont heal and they always fill with puss also on my upper vaginal area but there not as deep as the one on my wasit but they are all filled with this white stinky hard/dry pus and i have inverse psoriaisis in all the folds of my body groain/buttcrack/under brest/under armpits/whole scalp/behind and in ears /in nose and upper lip/ around in both eyes /pitted deformed nails/around both nipples/ and i also have the related psarotic arhritis and i havent been treated in 8years do you have any insight to what might be going on with me ? i feel tired drepressed in pain all the time lack of sleep and no desire to eat restless legs get real stiff when i lay or sit to long muiltipul joints hurt i feel nausea alot of the time its hard to keep food down when i do eat my eyes swell up real bad some times so do my fingers and toes my spine feels like i have heavey medicen ball on my back and it feels like my back could bresk st sny time loss of mobility over the past few years my hands hurt alot and pervent me from doing repetative motions my shoulder neck and hips also affect daily i am haveing a hard time coping with it lstely its been getting so bad my red thick scaley pacchs never go away they are always inflammed and it only takes a couple of hours for the scale to come back the areas that are affected by red inflamed patches hurt crack bleed and ich it miserable
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for posting question on HCM,
You are probably suffering from infected papules seen in psoriatic patients when they apply excessive potent steroids with out diluting it , it is called steroid induced Folliculitis .you must take oral antibiotic like oxytetracycline 100 mg daily for 1 week, and apply Fucidic acid cream also.Take tab naprosyn 500 mg 1 bid for your joint pain. You must not leave psoriasis untreated kindly consult with your near dermatologist or remain in touch with me.
Psoriasis is an genetically determined autoimmune disease that affects the skin. It occurs when the immune system mistakes the skin cells as a pathogen, and sends out faulty signals that speed up the growth cycle of skin cells. Psoriasis is not contagious.There are five types of psoriasis: plaque, guttate, inverse, pustular, and erythrodermic. The most common form, plaque psoriasis, is commonly seen as red and white hues of scaly patches appearing on the top first layer of the epidermis (skin). It is a chronic disorder which usually comes back and no treatment can permanently cure it.In chronic cases it involves joints as seen in your case.

Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor